RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 184, Number 6  


MATHEMATICS
The classical solution of the multidimensional Stefan problem
B. M. Budak, M. Z. Moskal
1263
Optimality conditions for certain classes of systems which are not solved with respect to the derivative
F. P. Vasil'ev
1267
The equivalence of measures which correspond to Gaussian vector-valued functions
Yu. I. Golosov, A. A. Tempel'man
1271
Certain theorems on the complexity of normal algorithms and computations
M. I. Kanovitch, N. V. Petri
1275
A certain approximation theorem for analytic functions, and its applications
S. L. Krushkal'
1277
The extremal property of the solutions of a certain class of hyperbolic equations
M. E. Lerner
1281
A recurrent method for the enumeration of graphs with labelled vertices
V. A. Liskovets
1284
The large inductive dimension
I. K. Lifanov
1288
The estimation of the complexity of normal algorithms
D. A. Ostroukhov
1292
Efficient trajectories of a dynamic production model
A. M. Rubinov
1294
Mappings of metric spaces
M. M. Choban
1298

MECHANICS
An inverse problem in the theory of diffraction
G. D. Malyuzhinets
1301

THE MECHANICS OF CONTINUOUS MEDIUM
Asymmetric mechanics of continua and avaraged description of turbulent flows
V. N. Nikolaevskii
1304

THEORY OF ELASTICITY
A variational principle in the mechanics of rupture
E. M. Morozov
1308

PHYSICS
Magnetic relaxation in solids as influenced by the aspect of intramolecular orientational motion
M. R. Zaripov, M. M. Bildanov, G. M. Kadievskii
1312
Ultrasoud velocity in argon under up to 4 kilobars pressure within $25\div200^\circ$ temperature range
L. L. Pitaevskaya, A. V. Bilevich, N. B. Isakova
1315

GEOPHYSICS
Reflections from the nucleus in atomic explosions and Earth's interior structure problems
L. P. Vinnik, G. G. Dashkov
1327

Поправки к статье “О решении одной задачи диффузии с нелинейным граничным условием” (ДАН, т. 174, № 2, 1967 г.)
N. N. Kochina
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019